Leaky Gut Syndrome Archives

Acid reflux problem after taking antibiotics-Help

[ Leaky Gut Syndrome Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Acid reflux problem after taking antibiotics-Help

Posted by
Elaine on July 21, 2002 at 00:13:09:

After taking some antibiotics to kill the H. Ployri bacteria, I ended up with major acid relux problems. I did an endoscopy and they said I had a weak LES but I did not have any acid reflux problem before I took those harse mediciations. I'm allergic to most of the Anti-acid's and PPI's. Is there anything else I can do to control my reflux problems. Please help!!



Re: Acid reflux problem after taking antibiotics-Help

Posted by Helping You on July 21, 2002 at 12:27:57:

In Reply to: Acid reflux problem after taking antibiotics-Help posted by Elaine on July 21, 2002 at 00:13:09:

The antibiotic may or may not have killed all of the h.pylori but an even worse effect, is that it has probably killed most of your benefical flora. I suggest that you take the following as a "quick fix" for your problem. In the long run, you will need to reduce factors that lead to the growth of the h.pylori to begin with.

1. Oil of oregano = Oregamax is a good brand. As directed
2. Primal Defense = to change intestinal pH to support benefical bacteria (6-12 caps per day for 3 months. Then reduce to 1 cap 3x per day to maintain)
3. DGL (chewable) = chew 2 wafers 20 minutes before meals 3x per day. Some brands don't taste so good but "Nature's Herbs" brand tastes really good. DGL has direct action against H.pylori and strengthens the mucous membranes of the entire digestive system.

-HY

Follow Ups:


Re: Acid reflux problem after taking antibiotics-Help (Archive in LGS.)

Posted by Walt Stoll on July 22, 2002 at 09:01:29:

In Reply to: Acid reflux problem after taking antibiotics-Help posted by Elaine on July 21, 2002 at 00:13:09:

Hi, Elaine.

Remember that you had to already have a number of factors, pushing you towards LGS for the antibiotics to push you over the edge into GERD. As a matter of fact, NO ONE has H. Pylori who doesn't already have LGS.

Go to the glossary for any unfamiliar terms and then the archives until you begin to understand how this is all connected.

Let us know what you learn.

In the meantime, you can use the GRJ for symptomatic relief, without any chance of side-effects.

Let us know what you learn.

This is a totally unnecessary condition and your present predicament is due to the simplastic allopathic paradigm of only treating the tips of the iceberg. Until you begin to understand the iceberg, and what to DO about it, the medical profession is going to have a hay day with YOUR problems to come.

The door is open. Now it is up to you to walk through it.

Walt



Re: Acid reflux problem after taking antibiotics-Help (Archive in LGS.)

Posted by Dr. Stoll on July 22, 2002 at 13:47:38:

In Reply to: Re: Acid reflux problem after taking antibiotics-Help (Archive in LGS.) posted by Walt Stoll on July 22, 2002 at 09:01:29:

I only had a little pain below the left and right ribs and the doctor tested for the H. Ployri. He said it was high, so he gave me the antibiotics, after that the side pains go worse. My whole face and mouth turned red color. After taking some herbal medicine, the face returned normal but the lips still red. I think I have an inflammation in the stomache. What can I do to put off that fire? Right now, I have reflux from throat to nose area all day and all night long. What is GRJ?



Re: Acid reflux problem after taking antibiotics-Help (Archive in LGS.)

Posted by Walt Stoll on July 23, 2002 at 10:37:57:

In Reply to: Re: Acid reflux problem after taking antibiotics-Help (Archive in LGS.) posted by Dr. Stoll on July 22, 2002 at 13:47:38:

I did not post this.

Walt

Follow Ups:


[ Leaky Gut Syndrome Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!